


Solvin Cough Syrup Sugar Free
Manufacturer
Ipca Laboratories Ltd
Salt Composition
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Key Information
Short Description
Solvin Cough Syrup Sugar Free is a combination of two medicines used in the treatment of dry cough, providing temporary relief of cough due to throat irritation, sneezing, and running nose.
Dosage Form
Syrup
Introduction
Solvin Cough Syrup Sugar Free is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Solvin Cough Syrup Sugar Free may be taken with or without food but it is better to take it at a fixed time.
How it works
Solvin Cough Syrup Sugar Free is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Quick Tips
Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Solvin Cough Syrup Sugar Free as it can cause excessive drowsiness. Inform your doctor if your cough lasts more than 7 days, comes back, or occurs with fever, rash, or headache that lasts. These could be signs of a serious condition.
Related Medicines

Zedex Cough Syrup

Viscodyne-D Syrup

Tossex DMR Syrup Kiwi Sugar Free

Ambrodil-D Syrup

Cofstop-CDX Syrup

Zedex-SF Cough Syrup Sugar Free

Grilinctus-DX Syrup

Evodex DMR Syrup

Traxin D Syrup Sugar Free

Seip DX Syrup
Frequently asked questions
Will Solvin Cough Syrup Sugar Free be more effective if taken in more than recommended dose?
Taking a higher than the recommended dose may not increase effectiveness and could potentially lead to adverse effects. If your symptoms are not relieved by the recommended dosage, consult your doctor for re-evaluation.
Can I breastfeed while taking Solvin Cough Syrup Sugar Free?
No, it is not advisable to breastfeed while using Solvin Cough Syrup Sugar Free. This medication contains Chlorpheniramine, an antihistamine that may pass into breast milk and potentially harm the infant. Inform your doctor if you are breastfeeding before starting this medicine.
Can the use of Solvin Cough Syrup Sugar Free cause sleepiness or drowsiness?
Yes, Solvin Cough Syrup Sugar Free can make you feel sleepy or drowsy. Avoid driving, operating machinery, working at heights, or engaging in potentially dangerous activities until you understand how the medicine affects you. Consult your doctor if you experience such drowsiness while taking this medication.